# SDR SWAA2018121227594

- Difficulty date: December 10, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 39,687 hours, 23,425 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CAME OUT OF CASE, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE PER MT.
